Deutsch
Deutschland
Anmelden
Tipp von eurobuch.com
Ähnliche Bücher
Weitere, andere Bücher, die diesem Buch sehr ähnlich sein könnten:
Buch verkaufen
Anbieter, die das Buch mit der ISBN 9780198534686 ankaufen:
Suchtools
Buchtipps
Aktuelles
FILTER
- 0 Ergebnisse
Kleinster Preis: 29,48 €, größter Preis: 100,52 €, Mittelwert: 63,94 €
Automorphisms of First-Order Structures (Oxford Logic Guides) - H. D. MacPherson, Richard Kaye, Richard Kaye
Vergriffenes Buch, derzeit bei uns nicht verfügbar.
(*)
H. D. MacPherson, Richard Kaye, Richard Kaye:
Automorphisms of First-Order Structures (Oxford Logic Guides) - gebunden oder broschiert

ISBN: 019853468X

[SR: 1893361], Hardcover, [EAN: 9780198534686], OUP Oxford, OUP Oxford, Book, [PU: OUP Oxford], 1994-08-11, OUP Oxford, This book is a collection of articles, some introductory, some extended surveys, and some containing previously unpublished research, on a range of topics linking infinite permutation group theory and model theory. Topics covered include: oligomorphic permutation groups and omega-categorical structures; totally categorical structures and covers; automorphism groups of recursively saturated structures; Jordan groups; Hrushovski's constructions of pseudoplanes; permutation groups of finite Morley rank; applications of permutation group theory to models of set theory without the axiom of choice. There are introductory chapters by the editors on general model theory and permutation theory, recursively saturated structures, and on groups of finite Morley rank. The book is almost self-contained, and should be useful to both a beginning postgraduate student meeting the subject for the first time, and to an active researcher from either of the two main fields looking for an overview of the subject., 771718, World History, 12447629031, Civilisation & Culture, 12447630031, Cold War, 278066, Discovery & Exploration, 772016, Maritime History & Piracy, 275899, Revolutions & Coups, 772066, Slavery, 276593, Women in History, 65, History, 1025612, Subjects, 266239, Books, 278321, Algebra, 278320, Mathematics, 57, Science & Nature, 1025612, Subjects, 266239, Books, 278366, Mathematical Logic, 278363, Mathematical Foundations, 278320, Mathematics, 57, Science & Nature, 1025612, Subjects, 266239, Books, 922530, Modelling, 278320, Mathematics, 57, Science & Nature, 1025612, Subjects, 266239, Books, 922942, Maths, 922868, Popular Science, 57, Science & Nature, 1025612, Subjects, 266239, Books, 570964, Mathematical Theory, 564352, Mathematics, 564334, Scientific, Technical & Medical, 1025612, Subjects, 266239, Books, 277040, Reference, 496786, Linguistics, 276411, Social Sciences, 60, Society, Politics & Philosophy, 1025612, Subjects, 266239, Books

Neues Buch Amazon.co.uk
Amazon.co.uk
Neuware. Versandkosten:Europa Zone 1: GBP 5,48 pro Produkt.. Temporarily out of stock. Order now and we'll deliver when available. We'll e-mail you with an estimated delivery date as soon as we have more information. Your credit card will not be charged until we ship the item. (EUR 4.91)
Details...
(*) Derzeit vergriffen bedeutet, dass dieser Titel momentan auf keiner der angeschlossenen Plattform verfügbar ist.
Automorphisms of First-Order Structures (Oxford Logic Guides) - H. D. MacPherson, Richard Kaye, Richard Kaye
Vergriffenes Buch, derzeit bei uns nicht verfügbar.
(*)
H. D. MacPherson, Richard Kaye, Richard Kaye:
Automorphisms of First-Order Structures (Oxford Logic Guides) - gebunden oder broschiert

ISBN: 019853468X

[SR: 2355065], Hardcover, [EAN: 9780198534686], OUP Oxford, OUP Oxford, Book, [PU: OUP Oxford], OUP Oxford, This book is a collection of articles, some introductory, some extended surveys, and some containing previously unpublished research, on a range of topics linking infinite permutation group theory and model theory. Topics covered include: oligomorphic permutation groups and omega-categorical structures; totally categorical structures and covers; automorphism groups of recursively saturated structures; Jordan groups; Hrushovski's constructions of pseudoplanes; permutation groups of finite Morley rank; applications of permutation group theory to models of set theory without the axiom of choice. There are introductory chapters by the editors on general model theory and permutation theory, recursively saturated structures, and on groups of finite Morley rank. The book is almost self-contained, and should be useful to both a beginning postgraduate student meeting the subject for the first time, and to an active researcher from either of the two main fields looking for an overview of the subject., 771718, World History, 771998, Pre-500, 772000, 501-1500, 772002, 1501-1750, 772004, 1751-1900, 772006, 1901-1913, 772008, World War I 1914-1918, 772010, Inter-war Period 1919-1938, 10959961, World War II 1939-1945, 772014, Post-war Period, 1946-Present, 65, History, 1025612, Subjects, 266239, Books, 278321, Algebra, 278320, Mathematics, 57, Science & Nature, 1025612, Subjects, 266239, Books, 278366, Mathematical Logic, 278363, Mathematical Foundations, 278320, Mathematics, 57, Science & Nature, 1025612, Subjects, 266239, Books, 922942, Maths, 922868, Popular Science, 57, Science & Nature, 1025612, Subjects, 266239, Books, 570964, Mathematical Theory, 564352, Mathematics, 564334, Scientific, Technical & Medical, 1025612, Subjects, 266239, Books, 277040, Reference, 496786, Linguistics, 276411, Social Sciences, 60, Society, Politics & Philosophy, 1025612, Subjects, 266239, Books

gebrauchtes bzw. antiquarisches Buch Amazon.co.uk
anybookltd
Gebraucht Versandkosten:Europa Zone 1: GBP 5,48 pro Produkt.. Usually dispatched within 1-2 business days (EUR 6.75)
Details...
(*) Derzeit vergriffen bedeutet, dass dieser Titel momentan auf keiner der angeschlossenen Plattform verfügbar ist.
Automorphisms of First-Order Structures (Oxford Science Publications) - Richard Kaye, Dugald Macpherson
Vergriffenes Buch, derzeit bei uns nicht verfügbar.
(*)
Richard Kaye, Dugald Macpherson:
Automorphisms of First-Order Structures (Oxford Science Publications) - gebunden oder broschiert

ISBN: 019853468X

[SR: 6802574], Hardcover, [EAN: 9780198534686], Clarendon Press, Clarendon Press, Book, [PU: Clarendon Press], Clarendon Press, This superb survey of the study of mathematical structures details how both model theoretic methods and permutation theoretic methods are useful in describing such structures. In addition, the book provides an introduction to current research concerning the connections between model theory and permutation group theory. Comprised of a collection of articles--some introductory, some more in-depth, and some containing previously unpublished research--the book will prove invaluable to graduate students meeting the subject for the first time as well as to active researchers studying mathematical logic and permutation group theory., 5032, Russia, 9, History, 1000, Subjects, 283155, Books, 11986, Linguistics, 11970, Words, Language & Grammar, 21, Reference, 1000, Subjects, 283155, Books, 13942, History, 13884, Mathematics, 75, Science & Math, 1000, Subjects, 283155, Books, 13940, Group Theory, 226698, Pure Mathematics, 13884, Mathematics, 75, Science & Math, 1000, Subjects, 283155, Books, 13950, Logic, 226698, Pure Mathematics, 13884, Mathematics, 75, Science & Math, 1000, Subjects, 283155, Books, 491414, Europe, 468230, History, 468206, Humanities, 465600, New, Used & Rental Textbooks, 2349030011, Specialty Boutique, 283155, Books, 491462, Linguistics, 468206, Humanities, 465600, New, Used & Rental Textbooks, 2349030011, Specialty Boutique, 283155, Books, 468218, Mathematics, 491542, Algebra & Trigonometry, 491544, Calculus, 491546, Geometry, 491548, Statistics, 468216, Science & Mathematics, 465600, New, Used & Rental Textbooks, 2349030011, Specialty Boutique, 283155, Books

gebrauchtes bzw. antiquarisches Buch Amazon.com
super_star_seller
Gebraucht. Versandkosten:Usually ships in 1-2 business days., zzgl. Versandkosten
Details...
(*) Derzeit vergriffen bedeutet, dass dieser Titel momentan auf keiner der angeschlossenen Plattform verfügbar ist.
Automorphisms of First-Order Structures (Oxford Science Publications) - Richard Kaye, H. D. MacPherson, Richard Kaye
Vergriffenes Buch, derzeit bei uns nicht verfügbar.
(*)
Richard Kaye, H. D. MacPherson, Richard Kaye:
Automorphisms of First-Order Structures (Oxford Science Publications) - gebunden oder broschiert

ISBN: 019853468X

[SR: 3269403], Gebundene Ausgabe, [EAN: 9780198534686], Oxford Univ Pr, Oxford Univ Pr, Book, [PU: Oxford Univ Pr], Oxford Univ Pr, 65458011, Europa, 65460011, Albanien, 65399011, Altertum, 65463011, Belgien, 65464011, Bosnien-Herzegowina, 65465011, Bulgarien, 65490011, Deutschland, 65469011, Dänemark, 65471011, England, 65481011, Estland, 65482011, Finnland, 65484011, Frankreich, 65496011, Griechenland, 65500011, Irland, 65505011, Italien, 65466011, Kroatien, 65509011, Lettland, 65512011, Luxemburg, 65514011, Malta, 65535011, Mitteleuropa, 65483011, Nachfolgestaaten der Sowjetunion & Sibirien, 65517011, Niederlande, 65518011, Norwegen, 65470011, Osten, 65519011, Polen, 65521011, Rumänien, 65523011, Schottland, 65528011, Schweden, 65529011, Schweiz, 65534011, Skandinavien, 65526011, Slowenien, 65527011, Spanien, 65459011, Ukraine, 65530011, Vatikan, 65531011, Wales, 65533011, Westen, 65462011, Österreich, 65140011, Geschichte, 54071011, Genres, 52044011, Fremdsprachige Bücher, 65449011, Russland, 65140011, Geschichte, 54071011, Genres, 52044011, Fremdsprachige Bücher, 54484011, Linguistik, 54476011, Wörter & Sprache, 54127011, Lernen & Nachschlagen, 54071011, Genres, 52044011, Fremdsprachige Bücher, 56242011, Gruppentheorie, 56230011, Reine Mathematik, 56214011, Mathematik, 56047011, Fachbücher, 54071011, Genres, 52044011, Fremdsprachige Bücher, 56243011, Logik, 56230011, Reine Mathematik, 56214011, Mathematik, 56047011, Fachbücher, 54071011, Genres, 52044011, Fremdsprachige Bücher

gebrauchtes bzw. antiquarisches Buch Amazon.de (Intern...
AnybookLtd
Gebraucht Versandkosten:Innerhalb EU, Schweiz und Liechtenstein (sofern Lieferung möglich). Versandfertig in 1 - 2 Werktagen (EUR 3.00)
Details...
(*) Derzeit vergriffen bedeutet, dass dieser Titel momentan auf keiner der angeschlossenen Plattform verfügbar ist.
Automorphisms of First-Order Structures (Oxford Science Publications) - Richard Kaye, H. D. MacPherson, Richard Kaye
Vergriffenes Buch, derzeit bei uns nicht verfügbar.
(*)
Richard Kaye, H. D. MacPherson, Richard Kaye:
Automorphisms of First-Order Structures (Oxford Science Publications) - gebunden oder broschiert

ISBN: 019853468X

[SR: 3953301], Gebundene Ausgabe, [EAN: 9780198534686], Oxford Science Publications, Oxford Science Publications, Book, [PU: Oxford Science Publications], Oxford Science Publications, 65449011, Russland, 65140011, Geschichte, 54071011, Genres, 52044011, Fremdsprachige Bücher, 54484011, Linguistik, 54476011, Wörter & Sprache, 54127011, Lernen & Nachschlagen, 54071011, Genres, 52044011, Fremdsprachige Bücher, 56242011, Gruppentheorie, 56230011, Reine Mathematik, 56214011, Mathematik, 56047011, Wissenschaft, 54071011, Genres, 52044011, Fremdsprachige Bücher, 56243011, Logik, 56230011, Reine Mathematik, 56214011, Mathematik, 56047011, Wissenschaft, 54071011, Genres, 52044011, Fremdsprachige Bücher

Neues Buch Amazon.de (Intern...
Amazon.de
Neuware. Versandkosten:Versandkostenfrei innerhalb EU, Schweiz und Liechtenstein (sofern Lieferung möglich). Der Artikel ist bald verfügbar. Sichern Sie sich jetzt Ihr Exemplar! (EUR 0.00)
Details...
(*) Derzeit vergriffen bedeutet, dass dieser Titel momentan auf keiner der angeschlossenen Plattform verfügbar ist.

Details zum Buch
Automorphisms of First-Order Structures

This superb survey of the study of mathematical structures details how both model theoretic methods and permutation theoretic methods are useful in describing such structures. In addition, the book provides an introduction to current research concerning the connections between model theory and permutation group theory. Comprised of a collection of articles--some introductory, some more in-depth, and some containing previously unpublished research--the book will prove invaluable to graduate students meeting the subject for the first time as well as to active researchers studying mathematical logic and permutation group theory.

Detailangaben zum Buch - Automorphisms of First-Order Structures


EAN (ISBN-13): 9780198534686
ISBN (ISBN-10): 019853468X
Gebundene Ausgabe
Erscheinungsjahr: 1994
Herausgeber: OXFORD UNIV PR
400 Seiten
Gewicht: 0,739 kg
Sprache: eng/Englisch

Buch in der Datenbank seit 28.05.2007 14:44:09
Buch zuletzt gefunden am 25.10.2017 15:30:12
ISBN/EAN: 9780198534686

ISBN - alternative Schreibweisen:
0-19-853468-X, 978-0-19-853468-6


< zum Archiv...
Benachbarte Bücher